MathSciNet Relay Station
MathSciNet bibliographic data
MR1946831 78A10
Khan, Sameen Ahmed; Wolf, Kurt Bernardo Hamiltonian orbit structure of the set of paraxial optical systems. J. Opt. Soc. Amer. A 19 (2002), no. 12, 2436–2444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement